# SDR HEEA966403

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 384178103
- Condition: Defective
- Location: Fuel Indication
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH PIN D NOT GROUNDED TO CASE.  CAUSES INDICATOR TO FLUCTUATE.
